# SDR R61A201502010074

- Difficulty date: February 1, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 20,625 hours, 16,214 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 17063320417
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER DAMAGED.   MAINTENANCE R & R RUDDER IAW AMM 27-21-05.
